Drug interactions between Taxol and vincristine
Interactions between your drugs
vincristine ↔ paclitaxel
Applies to:vincristine and Taxol (paclitaxel)
Using vinCRIStine together with PACLitaxel may increase the risk of nerve damage, which is a potential side effect of both medications. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Let your doctor know if you develop weakness, numbness, pain, burning, or tingling in your hands, feet, or limbs. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Taxol (paclitaxel)
Grapefruits and grapefruit juice may increase the blood levels and effects of PACLitaxel. This can increase the risk of side effects such as nausea, diarrhea, hair loss, muscle pain or weakness, nerve damage, and impaired bone marrow function resulting in low numbers of different types of blood cells. You may also be more likely to develop anemia, bleeding problems, or infections due to low blood cell counts. Contact your doctor if you experience paleness, fatigue, dizziness, fainting, unusual bruising or bleeding, fever, chills, diarrhea, sore throat, muscle aches, shortness of breath, blood in phlegm, weight loss, red or inflamed skin, body sores, pain or burning during urination, vision problems, and/or numbness, burning or tingling in your hands and feet. You may need a dose adjustment and/or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.